# SDR DALA2015030802086

- Difficulty date: March 7, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION SHEAR TIE ON FWD CARGO COMPARTMENT ON FRAME 29 BETWEEN STRINGERS 41R TO 42R.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DWG D53231586.
